Aarhus University Seal / Aarhus Universitets segl

Henrik Stetkær

Review of G. Maksa: "Jensen's equation and bisymmetry": published in Publ. Math. vol. 61, no.3-4, 663-669 (2002)

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  • Department of Mathematical Sciences
Original languageEnglish
JournalZentralblatt MATH
Number of pages1
ISSN1436-3356
Publication statusPublished - 2003

See relations at Aarhus University Citationformats

ID: 279752